Neocold with honey flavour #10 sachets
Antipyretic, sweat-inspiring, expectorant, anti-inflammatory, pain means pain weak
Acceptable for oral solution in sachet - 7 g;
Acetaminophen - 500 mg, ascorbic acid - 50 mg, Caffeine - 25 mg, Mukaltin - 50 mg, aloe - 10 mg.
Other ingredients: sugar, saccharin sodium, citric acid, sodium citrate, honey
Mode of action: Neocold a combined preparation, which has antipyretic, sweat-inspiring, expectorant, anti-inflammatory, analgesic weak action. Removes weakness and fatigue.
Paracetamol has analgesic, antipyretic, weak anti-inflammatory action. The mechanism of the hypothalamus, thermoregulation center inhibition of prostaglandin synthesis.
Ascorbic acid increases resistance to infection, vitamin C supplements the organism in respiratory viral infections.
Mukaltin calms coughing, covers damaged mucous membrane a thin layer, softens and removes solid, inflammatory scurf (throat, larynx, glottis), accelerates regeneration of damaged mucosa, protects the nerve endings from irritation of the respiratory tract.
The aloe is characterized by bactericidal, antiviral, anti-inflammatory, antioxidant action, contains biogenic stimulators.
Caffeine reduces fatigue. Headache to enhance the operation of paracetamol. Infectious diseases on the body's vital forces
Show: flu, symptomatic treatment of cooling, which is characterized fever, sneezing, acute rhinitis, headache, sore throat, muscle pain.
• Hypersensitivity to any ingredient.
Interaction with other drugs: of indirect anticoagulants (coumarin derivatives) and liver damage by hepatotoxic drugs. Metoclopramide increases and cholestyramine reduces the absorption intensity of the drug. Barbiturates reduce,, Neocold "has antipyretic effect. Alcohol accelerates the absorption of paracetamol.
Pregnancy and breast-feeding: Do not use during pregnancy.
Lactation use, if necessary, treatment should be suspended during the period of breastfeeding a child.
Overdose: In case of exceeding 24 hours may develop skin pallor, anorexia, nausea, vomiting.
In case of overdose, gastric lavage is necessary, adsorbents, acetylcysteine and methionine is recommended.
Side effects were not observed at the recommended doses. In some cases there may be allergic reactions of the skin rash, urticaria, giant urticaria.
Rarely of hemopoietic disorders.
High doses of the drug in the liver and kidney dysfunction and long-term use, for which the necessary blood testing.
• The drug is not recommended during pregnancy and lactation.
• The drug is to be prescribed with MAO inhibitors, beta-blockers in combination.
• Neocold caution in severe forms of diabetes, severe functional disorders of the internal organs, hyperthyroidism, coronary arteries expressed atherosclerosis.
• other medicines containing paracetamol is not feasible with the simultaneous use of the drug.
• Neocold inadmissible treatment of alcohol, hypnotics and tranquilizer.
The powder should be dissolved in a glass of hot water while stirring.
Adults: 1 package once every 4-6 hours, but not more than 4 to 24 hours.
Treatment is not recommended for more than 5 days.
The drug is particularly effective in making the first symptoms of influenza and cold.
Packaging: 7 g of powder in one package. 10 pack carton box.
Pharmacy Issue: pharmaceutical product group III - issued without prescription.
Shelf life: 2 years.
After expiry of the drug can not be used.
Storage: Store in temperatures of 15-25C, dry, protected from light and out of the reach of children.
After the expire or visual defects in the case of drug use.